Extremal Problems for Topological Indices in Combinatorial Chemistry

Robert Tichy, Stephan Wagner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1004-1013
JournalJournal of computational biology
Volume12
Issue number7
Publication statusPublished - 2005

Cite this

Extremal Problems for Topological Indices in Combinatorial Chemistry. / Tichy, Robert; Wagner, Stephan.

In: Journal of computational biology, Vol. 12, No. 7, 2005, p. 1004-1013.

Research output: Contribution to journalArticleResearchpeer-review

@article{70d0cfdabea4460caf8d5ba0afad12a0,
title = "Extremal Problems for Topological Indices in Combinatorial Chemistry",
author = "Robert Tichy and Stephan Wagner",
year = "2005",
language = "English",
volume = "12",
pages = "1004--1013",
journal = "Journal of computational biology",
issn = "1066-5277",
publisher = "Mary Ann Liebert Inc.",
number = "7",

}

TY - JOUR

T1 - Extremal Problems for Topological Indices in Combinatorial Chemistry

AU - Tichy, Robert

AU - Wagner, Stephan

PY - 2005

Y1 - 2005

UR - http://www.liebertpub.com/publication.aspx?pub_id=31

UR - http://www.liebertonline.com/doi/pdfplus/10.1089/cmb.2005.12.1004

M3 - Article

VL - 12

SP - 1004

EP - 1013

JO - Journal of computational biology

JF - Journal of computational biology

SN - 1066-5277

IS - 7

ER -